# SDR GTIA2020111235438

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 28,806 hours, 13,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 "AIR QUALITY EVENT ODOR EVENT".  PERFORMED CABIN ODOR/FUME EVENT, IAW AMM 05-50-00-810-831-A.  FOUND ODOR PACK NR 1, PACK NR 1 REQUIRES DEFERRAL.
